# SDR DXTA2023071991230

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 2,558 hours, 1,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CHECK DOORS AMBER CAS AND AMBER DOOR OPEN LIGHT ON THE HANDLE ALL ILLUMINATED WITH THE DOOR CLOSED. QRH COMPLIED WITH. RESULTS WERE UNSUCCESSFUL.  VERIFIED THAT THE EXTERNAL CABIN DOOR OPEN LIGHT AND THAT THE CABIN DOOR OPEN CAS MESSAGE WAS ILLUMINATED. COMPLIED WITH THE CABIN DOOR OPEN RESET PROCEDURE I.A.W. AFM 3-510-28 CONFIGURATION AA FAA APPROVED 68AFM-02. 2. COMPLETED 5EA OPEN/CLOSE OF MAIN ENTRY DOOR, OPS CHECKS OF MAIN ENTRY DOOR AND DOOR CAS/SECURITY LIGHTS AND SYSTEM GOOD, NO DEFECTS NOTED.
